it's possible to have these sides @enemallithorre but only way to test it is to stop the peptides and see firstPossible Side Effects of Peptides [Brand used: Particle Peptides]
There were some scary side effects related to peptides.. I also seek your advice or references on where to find more information. Currently, I'm on a "cycle" of Ipamorelin (200 mcg) and Sermorelin (100 mcg) only. Here's what I've noticed.. any insights would be appreciated:
Increased Vein Visibility. Since starting this peptide protocol, I've noticed that my veins are becoming more prominent all over my body, particularly in the upper body and limbs. Personally, I saw this as a positive sign because it seems to indicate a reduction in subcutaneous fat. However, I'm a bit concerned about the appearance of venous knots on my legs. This is something new for me, even though my body fat percentage is similar to before I started the peptides. These changes began approximately one to two weeks after starting the peptide cycle.
Pain in the Front of the Shin Bone (Tibia). A couple of days ago, while I was moving and had to carry heavy loads up and down stairs, I started experiencing a lot of pain in the front of my shin bone. There doesn't appear to be any bruising, but a hard, stiff, and painful lump appeared. Thankfully, it disappeared after about three hours, and now my leg feels normal. However, I plan to see a doctor next week, just to be cautious. My concern is that it could have been a clot in a small vein.
Seeking Information and Experiences. Has anyone else experienced something similar with peptides causing significant bulging of veins, even when the reduction in body fat percentage isn't drastic? I'm curious if this is a known side effect or if there are any precautions I should be aware of. If anyone has any information or personal experiences to share, it would be incredibly helpful. I'm even willing to share pictures of what the lump on my leg looked like yesterday if that would provide more context.